| Catalog Number |
383559 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.E1.Address information was not provided; therefore, il was used as the state.
Event or Problem Description
Blood leaking out of where needle was pulled from the patient had been stuck three times this was the 4th stick and the catheter leaked blood out of the port the need was pulled from.The iv had to be removed and the iv restarted.No harm to inserter.
Additional Manufacturer Narrative
The complaint of blood leaking from the septum was confirmed and the cause was likely manufacturing related.One photograph was provided for investigation.The photos displayed an 18g iv catheter with what appeared to be blood leaking from between the septum and the catheter adapter, which was consistent with septum and canister damage due to misalignment.The manufacturing personnel were notified of this complaint.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.
Event or Problem Description
No new information.